Ask an expert
Question

05 Jul 2005

Irregular Periods
I went off the pill for about 9 months before I got married, went back on it 3 months before my wedding to try and eliminate my acne problem, went off it again after the wedding. I've been off it for 17 months now, with no luck of conception, and I have been having irregular periods since I've stopped the pill, right from the first time. Should I be worried, or did I mess up my system by going on and off the pill constantly. I've also been told that the Diane is quite a strong pill for me to have been on, considering my built (1.52m). Is this a contributor to my dilemma or not?
Answer 374 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

If you have been off the Pill for 17 months, it would no longer be the cause for the irregular periods. You should see a gynaecologist.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9433 votes
No
68% - 19971 votes
Vote